# SDR CA050301004

- Difficulty date: February 21, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 3,566 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCE4N3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Gas Generator
- Part number: 01R3028332
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ENGINE INSPECTION USING A VIDEO BORESCOPE, THE HIGH PRESSURE BLEED VALVE TUBE FROM P3 WAS FOUND CRACKED OFF AND A HORIZONTAL CRACK APPROXIMATELY 3 INCHES LONG BELOW BLEED VALVE ATTACH FLANGE WAS NOTED. SOME STAINING INDICATED CRACK WAS PROBABLY NOT RECENT AND THIS AREA IS NOT READILY VISIBLE WITH THE BLEED VALVE SHROUDS INSTALLED. ALL ENGINE PERFORMANCE RUNS AND TREND MONITORING DATA WERE WITHIN ALLOWABLE PARAMETERS. GAS GENERATOR WAS REMOVED AND SHIPPED FOR REPAIR.
